Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2 no. 2  (1980), p. 21-22
@incollection{MSMF_1980_2_2__21_0,
     author = {Chudnovsky, G. V.},
     title = {Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {21-22},
     zbl = {0448.10026},
     mrnumber = {83k:10064},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__21_0}
}
Chudnovsky, G. V. Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 21-22. doi : 10.24033/msmf.275. http://www.numdam.org/item/MSMF_1980_2_2__21_0/